# SDR JGVR20230416001

- Difficulty date: April 16, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800201
- Aircraft time: 13,772 hours, 9,057 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R&R FASTENERS, BLENDED CORRODED AREAS OF THE AFT WING SPAR LOWER CAP LOCATED IN THE LH MAIN LANDING GEAR WHEEL WELL, PERFORMED NDT, REPORTED FOR RESULTS REPAIR DISPOSITION. RE-INSTALLED EXISTING HI-LOK'S WITH NEW COLLARS. APPLIED ALODINE, PRIMER, TOPCOAT AND CIC TO BLENDED AREAS IAW NJA ENGINEERING RFTS.
